О полиплоидии и анэуплоидии клеток у моллюсков семейства перловицевых (Bivalvia, Unionidae) территории Украины

Мельниченко, Р. К. (2002) О полиплоидии и анэуплоидии клеток у моллюсков семейства перловицевых (Bivalvia, Unionidae) территории Украины. Вестник зоологии, 36 (5). pp. 21-26. ISSN 0084-5604

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (449kB) | Preview
Item Type: Article
Subjects: Q Science > QL Zoology
Divisions: Faculty of Natural Sciences > Department of Zoology, Biological Monitoring and Nature Conservation
Depositing User: kaf.zoology Zoo KZ
Date Deposited: 22 Jun 2011 13:15
Last Modified: 14 Aug 2015 22:50
URI: http://eprints.zu.edu.ua/id/eprint/5097

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics